# SDR SWAA2024120547909

- Difficulty date: October 12, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 695 AND BL0 RT SIDE AT CENTER SECTION 2024-633756<[01] REJECTION ELONGATED HOLE BRACKET BS 695 AND BL0 RT SIDE AT CENTER SECTION PAX CABIN AT CENTER WING BOX SEE TTG8Q00WEJFU;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[03] REPLACED SUPPORT ANGLE BS 695 AND BL0 RT SIDE AT CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG # 273A9110 ; SHEET 6 ; REV A.  SEE INDIVIDUAL SIGN-OFF BELOW;[04] REPLACED SUPPORT ANGLE BS 695 AND BL0 RT SIDE AT CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG # 273A9110 ; SHEET 6 ; REV A. SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
